Maryland, 2015Winter Storm and Winter Weather in Maryland, March 20, 2015
March 20, 2015 · NWS LWX · 15 events in 15 counties and zones
Widespread precipitation formed as energy transferred from low pressure moving through the Ohio River Valley to a developing coastal low off the Carolinas. Snow was brief as a strengthening low level jet aided in transitioning the precipitation to rain by midday, limiting snow totals.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread precipitation formed as energy transferred from low pressure moving through the Ohio River Valley to a developing coastal low off the Carolinas. Snow was brief as a strengthening low level jet aided in transitioning the precipitation to rain by midday, limiting snow totals.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Mar 19, 9:29 PM EST, 4 hours 31 minutes earlier.
Area forecast discussion, Mar 19, 9:29 PM EST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1029 PM EDT THU MAR 19 2015
.SYNOPSIS...
LOW PRESSURE IMPACTS THE MID ATLANTIC TONIGHT THROUGH FRIDAY
EVENING. A COLD FRONT WILL SWING THROUGH SATURDAY WITH HIGH
PRESSURE RETURNING TO START NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A WAVE OF LOW PRESSURE OVER THE TENNESSEE VALLEY WILL BECOME MORE
ORGANIZED TONIGHT...EVENTUALLY CLOSING OFF AS IT MOVES INTO THE
APPALACHIANS. ANOTHER LOW WILL DEVELOP NEAR THE CAROLINA COASTLINE
TONIGHT. ASSOCIATED PRECIPITATION HAS STAYED LARGELY TO THE SOUTH
AND WEST OF THE FORECAST AREA THIS EVENING...ALTHOUGH LIGHT RAIN
HAS BEEN REPORTED AS FAR NORTH AS THE SHENANDOAH VALLEY AIRPORT.
THIS PRECIPITATION WILL OVERSPREAD THE REGION GENERALLY FROM SW TO
NE OVERNIGHT. WITH JUST HIGH CLOUDS OVER MOST OF THE
CWA...TEMPERATURES HAVE FALLEN INTO THE 40S EVERYWHERE...WITH SOME
UPPER 30S IN NRN MD. PRECIPITATION LIKELY TO START AS LIQUID
RAIN...BUT THEN CHANGE OVER TO A RAIN/SNOW MIX AND EVENTUALLY SNOW
BEFORE DAWN. IN SOME PORTIONS OF NRN MD...TEMPS MAY DROP LOW
ENOUGH BEFORE PRECIPITATION ONSET TO START AS SNOW RIGHT AWAY.
WINTER WEATHER ADVISORY HAS BEEN EXTENDED TO THE SOUTH AND WEST
ACROSS SHENANDOAH...HARDY...GRANT...PENDLETON AND HIGHLAND
COUNTIES. MODELS HAVE BEEN TRENDING HIGHER IN QPF. IN METRO
BALTIMORE/WASHINGTON...THE ADVISORY HAS BEEN EXTENDED ONE TIER OF
ZONES EWD...TO NOW INCLUDE ALL OF LOUDOUN...MONTGOMERY...HOWARD
AND BALTIMORE COUNTIES PLUS BALTIMORE CITY. STILL UNCERTAINTY
ABOUT HOW THIS PLAYS OUT NEAR THE I-95 CORRIDOR. QPF IS ADEQUATE
FOR ADVISORY-LEVEL SNOW IF SURFACE TEMPS ARE COLD ENOUGH FOR IT TO
ACCUMULATE. LOWS ARE FORECAST TO BE AROUND OR SLIGHTLY ABOVE
FREEZING AT THE MOMENT...YIELDING FORECAST SNOW ACCUMULATION LESS
THAN AN INCH OVER THE DISTRICT AND AREAS TO THE SOUTH AND EAST.
THIS WILL HAVE TO BE WATCHED CLOSELY TONIGHT.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
BLV THAT FOR THE NRN HALF OF THE AREA THE BEST CHC FOR ANY ADTNL
ACCUM WL BE IN THE 2 HRS AFTR SUNRISE. AFTR THAT GIVEN THE INCRSG
SUN ANGLE...EVEN THO IT WL BE OVC THE SUN WL BE HTG THE CLD FM
ABV...MAKING IT DIFFICULT FOR P-TYPE TO BE SNOW.
SKIES WL BEGIN TO IMPROVE DURG THE AFTN AS LOW PRES DVLPS E OF THE
DELMARVA. THIS WL TAKE THE ENERGY W/ IT...SHUTTING OFF PCPN. SOME
CLRG XPCTD BY LATE AFTN. HIGHS SHOULD BE IN THE U30S/L40S...WHICH
IS ABT 15 DEGS BLO NRML.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE CENTER WILL BE PULLING AWAY FROM THE COAST FRIDAY
EVENING. PRECIP CHANCES WILL BE WINDING DOWN QUICKLY AS THE COLUMN
DRIES OUT. IN FACT ANYTHING THAT LINGERS AFTER SUNSET MAY BE MORE
DRIZZLY IN NATURE. THERE IS ALSO POTENTIAL FOR UPSLOPE PRECIP DURING
THE EVENING...BUT AT THAT POINT TEMPS SHOULD STILL BE WARM ENOUGH
FOR RA OR RA/SN. NOT A LARGE DROP OFF IN TEMPS OVERNIGHT WITH
LINGERING CLOUDS AND LIMITED CAA.
HIGH PRESSURE SLIDES ACROSS ON SATURDAY. PERHAPS A LITTLE LESS CLOUD
COVER THAN PREVIOUSLY INDICATED. TEMPS RISE TO NEAR OR SLIGHTLY
ABOVE NORMAL BY AFTERNOON...50S TO LOW 60S. COLD FRONT TRAILING LOW
WELL TO THE NORTH WILL APPROACH SATURDAY NIGHT. SOME TIMING
DIFFERENCES IN ITS PASSAGE...BUT IT LOOKS TO BE DRY ACROSS MOST OF
THE AREA. IF A RA OR SN SHOWER IS SQUEEZED OUT...IT WOULD BE OVER
THE HIGHLANDS. THE FRONT COULD HAVE AN IMPACT ON HOW FAR LOWS
DROP...WITH CURRENT CONSENSUS OF LOW 30S NORTH AND HIGHLANDS TO 40S
IN PORTIONS OF THE SOUTH.
HIGH PRESSURE BUILDS IN SUNDAY USHERING IN COLDER AIR. AN AREA OF
LOW PRESSURE WILL DEVELOP ACROSS THE SOUTHEAST U.S. BEFORE MOVING
EAST TOWARDS THE COAST AND SOUTH OF OUR REGION. AN UPPER LEVEL
TROUGH OF LOW PRESSURE WILL SWING INTO THE MID ATLANTIC MONDAY
NIGHT. WITH TEMPS IN THE LOW TO MID 30S... THERE IS A SLIGHT
CHANCE OF SNOW AND/OR RAIN FOR MONDAY NIGHT INTO TUESDAY DUE TO
SOME LOW LEVEL MOISTURE... UPPER LEVEL ENERGY... AND A SLIGHT
UPSLOPE COMPONENT. HIGH PRESSURE WILL BUILD INTO THE REGION
TUESDAY NIGHT INTO WEDNESDAY. A COLD FRONT WILL APPROACH THE
REGION WEDNESDAY NIGHT INTO THURSDAY BRINGING A CHANCE OF LIGHT
RAIN.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
VFR INITIALLY. DEGRADING CONDS OVRNGT..DROPPING TO IFR CIGS/VSBYS OR
EVEN LIFR FOR SVRL HRS LATE TNGT/ERLY FRI MRNG. PRECIPITATION
EXPECTED TO START AS RAIN LATE TONIGHT...THEN CHANGE TO A MIX OF
RAIN/SNOW AND EVENTUALLY SNOW FOR MOST TERMINALS...ALTHOUGH DCA
MAY AVOID A PERIOD OF EXCLUSIVE SNOW. PRECIPITATION WILL CHANGE
BACK TO RAIN BY LATE MORNING FRIDAY. FORECASTING CIGS TO IMPROVE
TO MVFR...ALTHOUGH IFR MAY CONTINUE LONGER.
MVFR CIGS MAY LINGER INTO PORTIONS...IF NOT ALL OF FRIDAY NIGHT. LOW
CONFIDENCE ALSO OF MVFR CIGS ON SATURDAY. COLD FRONT WILL BRING WIND
SHIFT TO N SATURDAY NIGHT.
GUSTY WINDS EARLY ON SUNDAY. VFR CONDITIONS SUNDAY THROUGH
MONDAY. MVFR CONDITIONS POSSIBLE MON NIGHT INTO TUES.
&&
.MARINE...
RASN XPCTD TO MOVE INTO THE WATERS TNGT AND CONT THRU MIDDAY FRI.
GUSTS OF 15-20 KT MAY DVLP DURG THE DAY ON THE BAY...BUT WL LET
LATER SHIFT WEIGH THIS PSBLTY.
LOW PRESSURE WILL PULL AWAY FRIDAY EVENING WITH PRECIP ENDING.
HOWEVER PRESSURE GRADIENT WILL BE GREATEST AT THIS TIME AND HAVE
ISSUED A SCA FOR THE AFTERNOON AND OVERNIGHT FOR NORTHERLY GUSTS
AROUND 20 KT. WINDS WILL SUBSIDE SATURDAY UNDER HIGH PRESSURE. A
COLD FRONT WILL SHIFT WINDS TO THE NORTH SATURDAY NIGHT BUT SHOULD
BE A DRY PASSAGE WITH RELATIVELY LIGHT WINDS.
SCA CONDITIONS MAY BE NEEDED EARLY SUNDAY WITH WINDY CONDITIONS
BEHIND COLD FRONT. HIGH PRESS BUILDS ON SUNDAY INTO MONDAY. SCA
MAY BE NEEDED FOR MONDAY NIGHT INTO TUESDAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...WINTER STORM WARNING FROM 3 AM TO 2 PM EDT FRIDAY FOR MDZ003-
501-502.
WINTER WEATHER ADVISORY FROM 6 AM TO 2 PM EDT FRIDAY FOR
MDZ004>006-011-503>508.
VA...WINTER WEATHER ADVISORY FROM 3 AM TO 2 PM EDT FRIDAY FOR
VAZ027>031-040-501-503>505-507.
WINTER WEATHER ADVISORY FROM 6 AM TO 2 PM EDT FRIDAY FOR
VAZ506.
WV...WINTER STORM WARNING FROM 3 AM TO 2 PM EDT FRIDAY FOR WVZ051-
052.
WINTER WEATHER ADVISORY FROM 3 AM TO 2 PM EDT FRIDAY FOR
WVZ050-053-055-501>506.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM FRIDAY TO 6 AM EDT SATURDAY FOR
ANZ530>534-537>543.
&&
NEAR TERM AND AVIATION UPDATES...KCSHazardous weather outlook, Mar 19, 8:39 PM EST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
939 PM EDT THU MAR 19 2015
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-201545-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
939 PM EDT THU MAR 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TONIGHT
A WINTER WEATHER ADVISORY IS IN EFFECT FOR BALTIMORE
CITY...BALTIMORE COUNTY AND HARFORD COUNTY.
LOW PRESSURE MAY BRING A PERIOD OF ACCUMULATING SNOW AFTER
MIDNIGHT TONIGHT...AND LASTING THROUGH FRIDAY MORNING ACROSS
WASHINGTON DC AND NEARBY SUBURBS. THERE IS LOWER CONFIDENCE ON
HOW MUCH SNOW WILL FALL VERSUS RAIN...SO PLEASE STAY TUNED TO THE
LATEST FORECASTS FOR UPDATES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ANY ACCUMULATING SNOW WILL TAPER OFF BY MIDDAY FRIDAY. NO
HAZARDOUS WEATHER IS EXPECTED THEREAFTER.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-201545-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
939 PM EDT THU MAR 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TONIGHT
A WINTER STORM WARNING IS IN EFFECT FOR
WASHINGTON...ALLEGANY...BERKELEY AND MORGAN COUNTIES BEGINNING
LATE TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT FOR COUNTIES
ALONG THE MASON-DIXON LINE AND SOUTH INTO PORTIONS OF NORTHERN
VIRGINIA...THE SHENANDOAH VALLEY...AND EASTERN WEST VIRGINIA
BEGINNING LATE TONIGHT. PLEASE REFER TO WBCWSWLWX FOR FURTHER
INFORMATION.
THERE REMAINS POTENTIAL FOR SOME ACCUMULATING SNOW SOUTH OF THE
CURRENT ADVISORY...BUT CONFIDENCE IS LOW ON HOW MUCH SNOW WILL
FALL VERSUS RAIN. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR
UPDATES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE WINTER STORM WARNING AND WINTER WEATHER ADVISORY REMAIN IN
EFFECT INTO EARLY FRIDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Winter Storm, Extreme Western Allegany
- When
- March 20, 2:00 AM EST to 1:00 PM EST
- Where
- Extreme Western Allegany forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.622, -78.699 (the zone’s center; the record gives no point)
Storm total snow between 4.0 and 6.0 inches was reported.
Winter Weather, Anne Arundel
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Anne Arundel forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.994, -76.568 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 2.5 inches was reported.
Winter Weather, Prince Georges
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Prince Georges forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.830, -76.847 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 2.5 inches was reported in surrounding areas.
Winter Weather, Northwest Montgomery
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Northwest Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.136, -77.204 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 3.0 inches was reported around the county.
Winter Weather, Central and Southeast Montgomery
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Central and Southeast Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.136, -77.204 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 3.0 inches was reported around the county.
Winter Weather, Central and Southeast Howard
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Central and Southeast Howard forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.251, -76.931 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 3.0 inches was reported around the county.
Winter Weather, Northwest Howard
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Northwest Howard forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.251, -76.931 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 3.0 inches was reported around the county.
Winter Weather, Northern Baltimore
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Northern Baltimore forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.443, -76.616 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 3.0 inches was reported around the county.
Winter Weather, Southern Baltimore
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Southern Baltimore forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.367, -76.614 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 2.0 inches was reported around the county.
Winter Weather, Southeast Harford
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Southeast Harford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.536, -76.299 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 2.0 inches was reported around the county.
Winter Weather, Northwest Harford
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Northwest Harford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.536, -76.299 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 2.0 inches was reported around the county.
Winter Weather, Carroll
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Carroll forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.563, -77.022 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 3.0 inches was reported around the county.
Winter Weather, Frederick
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Frederick forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.472, -77.398 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 3.5 inches was reported around the county.
Winter Weather, Central and Eastern Allegany
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Central and Eastern Allegany forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.622, -78.699 (the zone’s center; the record gives no point)
Storm total snow between 1.0 and 4.0 inches was reported around the county.
Winter Storm, Washington
- When
- March 20, 4:00 AM EST to 1:00 PM EST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.604, -77.814 (the zone’s center; the record gives no point)
Storm total snow between 3.0 and 6.0 inches was reported.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in New Jersey, March 20, 20152 deaths · 2 injured · 18 events
- Heavy Snow and Winter Weather in Pennsylvania, March 20 to 21, 201513 events
- Winter Storm and Winter Weather in West Virginia, March 20, 20154 events
- Winter Weather in Virginia, March 20, 20154 events
- Flash Flood and Flood in Texas, March 20, 20152 events
- Winter Weather in Maryland, March 20, 20151 event
- Winter Weather in Delaware, March 20, 20151 event
- Waterspout in Gulf of Mexico, March 20, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567605, 567591, 567592, 567593, 567594, 567595, 567596, 567597, 567598, 567599, 567600, 567601, 567602, 567603, 567604.